JournalsowrVol. 9 , No. 2DOI 10.4171/owr/2012/28

Invariants in Low-Dimensional Topology and Knot Theory

  • Selman Akbulut

    Michigan State University, East Lansing, USA
  • Stefan Alois Bauer

    Universität Bielefeld, Germany
  • Louis H. Kauffman

    University of Illinois at Chicago, United States
  • Vassily O. Manturov

    Bauman Moscow State Technical University, Russian Federation
Invariants in Low-Dimensional Topology and Knot Theory cover

A subscription is required to access this article.

Abstract

This meeting concentrated on topological invariants in low dimensional topology and knot theory. We include both three and four dimensional manifolds in our phrase “low dimensional topology”. The intent of the conference was to understand the reach of knot theoretic invariants into four dimensions, including results in Khovanov homology, variants of Floer homology and quandle cohomology and to understand relationships among categorification, topological quantum field theories and four dimensional manifold invariants as in particular Seiberg-Witten invariants.